Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am having great stomuch pain. my eye will be full red, please help

having great stomuch pain. my eye will be full red hi i am abhinav working in a private company, my work is technical ( i am an engineer) whole day i will be in front of desktop. i smoke regularly (5 times in a day) i am having some stomach problem as if i will eat (my dinner time is around 9 pm) in night 1 o clock or likewise i will have great stomach pain. even if i have nice food and eaten full. and when this thing happens next full day my eye will be full red. and i will not be able to concentrate in my work. so suggest me some medicines or things to do and the food content or whichever is important in this aspect.
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Your symptoms are suggestive of peptic ulcer. Upper Gastrointestinal endoscopy will confirm the diagnosis. You need to take acid suppressants and antacids as per the advice of your doctor. Avoid smoking, as it will make healing of the ulcer difficult. Avoid spicy food and stress to the extent possible.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor